# SDR CA050228001

- Difficulty date: February 25, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B

## Discrepancy

(CAN) IN-FLIGHT SHUTDOWN OF NR 2 ENGINE DUE TO OIL PRESSURE FLUCTUATION. AIRCRAFT WAS ENROUTE WHEN THE EVENT OCCURRED, AT WHICH AN EMERGENCY WAS DECLARED AND THE AIRCRAFT HAD TO COMPLETE AN UNSCHEDULED LANDING.  AFTER LANDING INSPECTION, AIR CREW REPORTED AN EXCESSIVE AMOUNT OF OIL AROUND LOWER AFT NACELLE AREA, INDICATING A POSSIBLE OIL LEAK AROUND THE OIL COOLER AREA. BORESCOPE INSPECTION SHOWED DAMAGED HP IMPELLER . ENGINE MUST BE REPLACED.
